# SDR DALA2019071804290

- Difficulty date: July 17, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N870DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31981
- Aircraft time: 8,808 hours, 3,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3870 A/C DAMAGE TO FUSELAGE AT FWD CARGO DOOR CUT OUT AFT SKIN . CORRECTIVE ACTION: REMOVED AND REPAIRED EXSITING RIVETS & HI LOKS FOR REPAIR DOUBLER'S CUT OUT DAMAGE PER SRM 53-00-01 REPAIR 24 . (1175945)
